# SDR DALA2025030301632

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CORROSION ON PREVIOUS REPAIR DOUBLERS 2EA OF DECK PLATE BTW STA 1710-1720 BL0-RBL50 AND 1EA ON STA 1680 AND LBL10-LBL45 AT PASSENGER CABIN (W4).   DOUBLERS 2EA OF DECK PLATE BTW STA 1710- 1720 BL0-RBL50 AND 1EA ON STA 1680 AND LBL10-LBL45 AT PASSENGER CABIN WERE REPLACED DUE CORROSION LEVEL 2 PER B757-200 SRM 53-60 -51-2R PROCEDURE 2, REPAIR 2 ALTERNATIVE II.
